advertisement
Question
Posted by: noneedtolive | 2005/12/02

Crushed citalopram pills

Taking 2 pills a day - 20mg each taken orally. Is there any effect in crushing them and taking it through the nose? Is it dangerous? Instead of OD by swallowing how about by snorting them all? Safe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Noneedtolive,
Please take them per mouth and don't crush them - they are made this way to go through the stomach acid and be taken up in your small intestine. Snorting them will not work.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement